# SDR 2001UALA00993

- Difficulty date: May 8, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,765 hours, 17,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMING ON IN AFT PART OF CABIN AFTER LANDING DURING TAXI IN.  *S/D*  BATTERY PACK ON ORDER FROM CHICAGO OSTF NR A1551 FLT 121 AT 1039.  PACK LOCATION ROW 40 SIDEWALL VENT SCREEN.  CONT OF AMIS ITEM 1332004.
